Archiv der Mathematik

, Volume 90, Issue 2, pp 144–149

Local approximation results for Szász-Mirakjan type operators


DOI: 10.1007/s00013-007-2354-5

Cite this article as:
Özarslan, M.A. & Duman, O. Arch. Math. (2008) 90: 144. doi:10.1007/s00013-007-2354-5


In this study, motivating our earlier work [O. Duman and M.A. Özarslan, Szász-Mirakjan type operators providing a better error estimation. Appl. Math. Lett. 20, 1184–1188 (2007)], we investigate the local approximation properties of Szász-Mirakjan type operators. The second modulus of smoothness and Petree’s K-functional are considered in proving our results.

Mathematics Subject Classification (2000).

41A25 41A36 


Szász-Mirakjan operators the second modulus of smoothness Petree’s K-functional local approximation positive linear operators 

Copyright information

©  2008

Authors and Affiliations

  1. 1.Faculty of Arts and Sciences, Department of MathematicsEastern Mediterranean UniversityGazimagusa, Mersin 10Turkey
  2. 2.Faculty of Arts and Sciences, Department of MathematicsTOBB Economics and Technology UniversityAnkaraTurkey

Personalised recommendations